A class of linear operators in a Banach space. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 17-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_4_a1,
author = {I. Ya. Guberman},
title = {A~class of linear operators in {a~Banach} {space.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--26},
year = {1976},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_4_a1/}
}
I. Ya. Guberman. A class of linear operators in a Banach space. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 17-26. http://geodesic.mathdoc.fr/item/IVM_1976_4_a1/